# SDR DALA2025011400331

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 N REF NRC. 00396: CORROSION ON CHANNELS BTW STA 1639 TO STA 1681 IN LBL 52 ALSO CHANNEL BTW STA 1639 TO 1659 IN BL 0.00 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00475. CHANNELS BTW STA 1639 TO STA 1681 IN LBL 52 ALSO CHANNEL BTW STA 1639 TO 1659 IN BL 0.00 AT PASSENGER CABIN WERE REPLACED PER B757-200 SRM. (0759698)
